# SDR USAA040937

- Difficulty date: November 5, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Part serial: 35754
- Condition: Delaminated
- Location: Nr 3 Slat
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - SLAT 15 INCH BY 6 INCH DELAMINATION.  NR 3 SLAT IB END.  REMOVED TOP SKIN AND CORE, INSTALLED INTERNAL DOUBLER, CORE, TOP SKIN TYP REP 57-42-03, SRM 51-70-10.
